skin-hair-icon
Suffering from irritation
I am having itching n irritation on the palms and legs. If I stop taking a tabs it starts after 3-4 days. U I am taking tabs from last three month. I am really getting dispersed from this. I am taking xylol,xemped. Please suggest me what should be my diet. I have done with blood report. The immunoglobulin is 2950 units. Please help me.
89 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

This is limited details and more precise information is needed about your skin condition which can help in planning a treatment. A thorough history, clinical examination and appropriate laboratory tests will be needed to solve the mystery. A photograph would have been helpful. Consider seeing a Dermatologist for proper diagnosis and treatment plan.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Ear irritation treatment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.